# SDR 7C7A2019112500521

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 45,578 hours, 51,453 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: 87140011107
- Part serial: S2WAE0359
- Condition: Damaged
- Location: Lt Nacelle
- Part time: 45,578 hours, 51,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LOWER COWL LHS EDGE MEMBER (P/N 87140380) BETWEEN XN 55.00 AND XN 60.00.  PERMENANT REPAIR FOR DAMAGE LOWER COWL CONSISTS OF HAD DRESSING THE DAMAGED AREA BACK TO ORIGINAL CONTOUR, INSPECTING THE REWORK AREA FOR CRACK INDICATIONS(NONE PERMITTED), AND RE-PROTECTING THE REPAIRR AREA BY APPLYING CORROSION INHIBITING COMPOUNDS AS REQUIRED IAW DEHAVILLAND OF CANADA LIMITED RD 8-71-1356 ISSUE 1 DATED 25NOV 2019.
